# SDR REXA2012022800287

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 17,623 hours, 15,040 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Knob
- Condition: Out Of Adjust
- Location: Rudder Trim
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM KNOB STICKS MOVING TRIM FULL DEFLECTION.  ADJ KNOB PER CRJ AMM, OP CHECK GOOD 27-20-00.
